Hello Welcome to Health Care Magic
You are a 29 years old male with thin built and weight of about 45 kgs. You have problem of premature ejaculation
. You feel inferior because of your low weight and poor health. This has cause abnormal beliefs in you that you are not able to satisfy your partner. You are also taking dexamethasone
tablets to increase weight.
Now coming to your problems-
First of all I would like to tell you that Dexona is a steroid
and use of this drug without proper medical advise can cause a lot of side effects and even poor sexual functioning is one of them. Dexona can cause weight gain by increasing fat content and abnormal deposition of fat but this will result in atrophy
of muscles and this will cause significant harm in you. So stope taking Dexona from today.
Now for premature ejaculation you can consult a Psychiatrist
. The psychiatrist will explore abnormal beliefs in you related to abnormal poor health and inferiority issues. Also medicines like Dapoxetine
can prolong ejaculation time and will help in improving your sexual life.
To increase your weight start doing exercise daily. Take balanced food three time a day. Do yoga and meditation
to keep yourself happy.
Thanks, hope this helps you